Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 38, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at May 8, 2008, 3:25 PM CDT for Jackson County, Marshall County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2008, 3:25 PM CDT (20:25 UTC)
- Expired
- May 8, 2008, 3:57 PM CDT
- In force
- 32 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Jackson County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 43 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 12:40 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 212 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 082026
TORHUN
ALC071-095-082115-
/O.NEW.KHUN.TO.W.0038.080508T2025Z-080508T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
325 PM CDT THU MAY 8 2008
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN JACKSON COUNTY IN NORTHEAST ALABAMA...
NORTHERN MARSHALL COUNTY IN NORTHEAST ALABAMA...
* UNTIL 415 PM CDT
* AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR UNION
GROVE...OR ABOUT 6 MILES NORTH OF ARAB...MOVING NORTHEAST AT 45
MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
GRANT.
WOODVILLE.
SECTION.
SCOTTSBORO.
HOLLYWOOD.
PISGAH.
THIS STORM HAS A HISTORY OF PRODUCING STRUCTURAL DAMAGE ACROSS
CULLMAN COUNTY. THIS IS A DANGEROUS SITUATION IF YOU ARE IN THE
PATH OF THE STORM...TAKE COVER IMMEDIATELY
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3488 8597 3469 8578 3429 8644 3442 8658
3448 8651 3448 8646 3452 8638 3452 8633
3454 8630 3459 8630 3462 8633
TIME...MOT...LOC 2025Z 230DEG 37KT 3442 8643
$$
BCC2 follow-up statements
000
WWUS54 KHUN 082039
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
339 PM CDT THU MAY 8 2008
ALC071-095-082115-
/O.CON.KHUN.TO.W.0038.000000T0000Z-080508T2115Z/
MARSHALL AL-JACKSON AL-
339 PM CDT THU MAY 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR SOUTHERN
JACKSON AND NORTHERN MARSHALL COUNTIES...
AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HEBRON...OR ABOUT
7 MILES NORTHWEST OF GUNTERSVILLE...MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLUMBUS CITY...GRANT...WOODVILLE...LIM ROCK...LANGSTON...
LARKINSVILLE...SECTION...SCOTTSBORO...MARTINTOWN...FACKLER...
PISGAH...HOLLYWOOD AND DUTTON.
THIS STORM HAS A HISTORY OF PRODUCING STRUCTURAL DAMAGE IN CULLMAN
COUNTY.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3488 8597 3469 8578 3435 8635 3448 8646
3450 8640 3452 8638 3452 8633 3454 8630
3459 8630 3462 8633
TIME...MOT...LOC 2039Z 237DEG 31KT 3446 8631
$$
BCC000
WWUS54 KHUN 082057
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
357 PM CDT THU MAY 8 2008
ALC071-095-082107-
/O.CAN.KHUN.TO.W.0038.000000T0000Z-080508T2115Z/
MARSHALL AL-JACKSON AL-
357 PM CDT THU MAY 8 2008
...THE TORNADO WARNING FOR SOUTHERN JACKSON AND NORTHERN MARSHALL
COUNTIES IS CANCELED...
WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAD WEAKENED AND WAS NO LONGER SEVERE.
THEREFORE THE TORNADO WARNING HAS BEEN CANCELED.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING WERE
STILL POSSIBLE FROM THIS THUNDERSTORM AS WELL AS OTHERS IN THE
VICINITY. STAY INDOORS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3488 8597 3469 8578 3435 8635 3448 8646
3450 8640 3452 8638 3452 8633 3454 8630
3459 8630 3462 8633
TIME...MOT...LOC 2057Z 237DEG 31KT 3454 8615
$$
BCCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at May 8, 2:08 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 8, 2:08 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 208 PM CDT THU MAY 8 2008 ...SEVERE THREAT WILL CONTINUE FOR AREAS ALONG/EAST OF I-65 THROUGH 600PM THIS EVENING... .SYNOPSIS...PRONOUNCED DRYLINE/WIND SHIFT PUNCHING INTO NW/WC ALABAMA AT 19Z...WITH STRONG/SEVERE CLUSTER OF THUNDERSTORMS ORIENTED ALONG THE I-65/I-59 CORRIDOR. THE MOST INTENSE STORMS ARE LOCATED BETWEEN TUSCALOOSA AND HALEYVILLE ATTM WITH LOW LVL ROTATION NOTED BY 88D VELOCITY/SRM FIELDS. BROKEN LINE MOVING ACROSS HUN CFWA HAS PRODUCED ISOLATED DAMAGE ACROSS PORTIONS OF NORTH CENTRAL/NORTHWEST ALABAMA...BUT IS SHOWING SIGNS OF WEAKENING AS IT MOVES INTO A MORE STABLE AIRMASS. TORNADO WATCH 278 REMAINS IN EFFECT FOR AREAS ALONG/EAST OF I-65 UNTIL 600 PM. WILL CONTINUE TO MONITOR BROKEN LINE...AND ANY ADDITIONAL DISCRETE CELLS THAT DEVELOP TO OUR SOUTH...AHEAD OF THE SFC TROUGH...THAT COULD BECOME TORNADIC. OTHER THAN AN ISOLD SHRA/TSTM...WRN COUNTIES ARE NO LONGER UNDER A SEVERE THREAT. && .SHORT TERM (TONIGHT THROUGH SUNDAY)...AN ACTIVE WEATHER PATTERN WILL PREVAIL THIS PERIOD AS A SERIES OF FAST-MOVING STORM SYSTEMS IMPACT THE CENTRAL TENNESSEE THROUGH SUNDAY. CONVECTION WILL COME TO AN END FROM WEST-TO-EAST EARLY THIS EVENING AS DRIER/MORE STABLE WESTERLIES PUNCH IN BEHIND WEAKENING SYSTEM PUSHING ACROSS THE OHIO VALLEY. AS WINDS BECOME CALM WITHIN STABLE/MOIST BNDRY LYR...EXPECT AREAS OF FOG/LOW CLOUDS TO DEVELOP OVERNIGHT. WIDESPREAD DENSE FOG IS NOT EXPECTED AT THIS TIME BUT WILL BE MONITORED THROUGH THE EVENING HOURS. LOW LVL RIDGING FRIDAY WILL PRECLUDE ANY ORGANIZED CONVECTIVE DEVELOPMENT. HOWEVER...WEAK LOW LVL CONVG FROM LINGERING SFC TROUGH ALONG WITH WEAK UPR LVL ENERGY TRAVERSING THE AREA COULD SUPPORT ISOLD ELEVATED TSTMS DURING THE AFTERNOON. THUS...HAVE INCLUDED 20 POPS FRIDAY. WEAKLY SHEARED ENVIRONMENT SHOULD LIMIT SEVERE TSTM POTENTIAL FRIDAY. THINGS GET A BIT MORE INTERESTING FRI NGT AS SFC WAVE DEVELOPS ALONG AN APPROACHING LOW LVL FRONTAL BOUNDARY. THE 12Z/NAM IS FAIRLY AGGRESSIVE WITH QPF FRI NGT...ACCOUNTING FOR SUFFICIENT LIFT/LOW LVL FORCING. CANNOT RULE OUT THE POSSIBILITY FOR ISOLD SEVERE TSTMS GIVEN THE COMBINATION OF SHEAR/INSTABILITY AND UPR LVL SUPPORT ASSOCIATED WITH 120+KT H3 SPEED MAX NOSING IN FROM THE WEST. STORMS WILL LIKELY BE ELEVATED ALONG AND NORTH OF WHERE THE BOUNDARY EXISTS...RESULTING IN PRIMARILY A HAIL THREAT. JUST SOUTH OF THE BOUNDARY...SOME STORMS COULD BECOME SFC-BASED WHICH COULD LEAD TO AN ISOLD TORNADIC THREAT. FLOODING CONCERNS COULD ARISE IF STORMS TRAIN ALONG LOW LVL BOUNDARY. ALL THIS WILL BE MONITORED CLOSELY OVER THE NEXT 24 HOURS. SATURDAY...PERSISTENT LOW LVL BOUNDARY IS EXPECTED TO SAG JUST SOUTH OF THE AREA AS UPR LVL S/W RIDGE CROSSES THE AREA. THIS SHOULD INHIBIT CONVECTIVE INITIATION FOR MUCH OF THE DAY ATTM. SAT NGT INTO SUNDAY HOWEVER...A MORE INTENSE UPR LVL TROUGH/SFC FRONT WILL SWING SOUTHEAST FROM THE UPR MIDWEST. THIS WILL BRING YET ANOTHER SHOT OF STRONG TO SEVERE THUNDERSTORMS TO THE AREA LATE SAT NGT INTO SUNDAY. DETAILS ON THIS EVENT REMAIN PRETTY SKETCHY...SO WILL MAINTAIN A RATHER GENERAL DISCUSSION ON THIS SYSTEM FOR NOW. .LONG TERM (MONDAY THROUGH THURSDAY)... DEEPENING UPR TROUGH WILL CLOSE OFF AS IT ENTERS THE NORTHEAST WITH SFC COLD FRONT PUSHING WELL SOUTH/EAST OF THE AREA BY SUNDAY NIGHT. COOLER/DRIER AND STABLE CONDITIONS WILL PREVAIL MONDAY INTO AT LEAST THE FIRST PART OF TUESDAY. ANOTHER DEEPENING LONGWAVE TROUGH WILL APPROACH THE AREA EARLY WEDNESDAY. TIMING OF FRONT /GREATEST CHANCE OF PRECIP/ APPEARS TO BE WEDNESDAY WITH THE H5 TROUGH PASSAGE OCCURRING WED NGT. NADLER.83 && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 60 84 62 81 / 40 20 20 10 SHOALS 59 84 61 80 / 20 20 20 10 CULLMAN 59 82 60 81 / 40 20 20 10 FAYETTEVILLE 59 80 60 76 / 40 20 30 10 ALBERTVILLE 59 84 61 82 / 50 20 20 10 FORT PAYNE 60 82 59 81 / 60 20 30 10 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && DJN.83
Hazardous weather outlook, May 8, 12:55 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1255 PM CDT THU MAY 8 2008 ALZ001>010-016-TNZ076-096-097-090300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1255 PM CDT THU MAY 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... MOIST AND UNSTABLE AIR WILL BE DRIVEN NORTHWARD FROM THE GULF OF MEXICO THE REMAINDER OF THE AFTERNOON. THIS WILL OCCUR AHEAD OF A LINE OF STRONG TO SEVERE THUNDERSTORMS...WHICH WILL PUSH ACROSS NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE THIS AFTERNOON. THIS LINE OF THUNDERSTORMS WILL AFFECT AREAS EAST OF INTERSTATE 65 THROUGH 4 PM. SOME OF THE STORMS COULD BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. A COLD FRONT WILL PASS THROUGH THE AREA THIS EVENING...ENDING THE SEVERE THREAT FROM WEST TO EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE COLD FRONT PASSING THROUGH THURSDAY NIGHT WILL STALL OVER EITHER NORTHERN OR CENTRAL ALABAMA. ANOTHER WAVE OF LOW PRESSURE WILL ATTEMPT TO PUSH THE FRONT SLIGHTLY TO THE NORTH ON FRIDAY. IF THIS FRONT IS IN THE VICINITY FRIDAY AFTERNOON AND EVENING... THERE IS SOME POTENTIAL FOR THUNDERSTORMS TO DEVELOP ON THE WARM SIDE OF THE FRONT...AND THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THIS POTENTIAL IS HIGHEST SOUTH OF THE TENNESSEE RIVER. THIS ACTIVITY IS EXPECTED TO PUSH THE FRONT SOUTH OF THE AREA FOR MOST OF SATURDAY...BEFORE IT RETURNS NORTHWARD AGAIN AS A WARM FRONT SATURDAY NIGHT INTO SUNDAY...IN ADVANCE OF A STRONGER STORM SYSTEM. ONCE THE WARM FRONT PASSES...DAMAGING WINDS AND LARGE HAIL WILL AGAIN BE POSSIBLE LATE SATURDAY NIGHT OR SUNDAY. YET ANOTHER STORM SYSTEM WILL AFFECT THE REGION AROUND THE MIDDLE OF NEXT WEEK. ALTHOUGH THERE IS UNCERTAINTY REGARDING THE STRENGTH AND TIMING OF THIS SYSTEM...ANOTHER PERIOD OF SEVERE WEATHER DOES APPEAR TO BE POSSIBLE. INTERESTS ARE ENCOURAGED TO MONITOR FUTURE FORECASTS AS THIS EVENT GETS CLOSER. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS AFTERNOON. ACTIVATION MAY BE NECESSARY ON FRIDAY AFTERNOON OR FRIDAY NIGHT...AND IS LIKELY AGAIN ON SUNDAY. KTW
In the hours before
Local storm report, May 8, 2:38 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
238 PM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG 5 SW CULLMAN 34.12N 86.91W
05/08/2008 CULLMAN AL TRAINED SPOTTER
TREES DOWN AND POWER OUT ALONG CR 327 AND SMITH LAKE.
0225 PM TSTM WND DMG E HARTSELLE 34.44N 86.94W
05/08/2008 MORGAN AL EMERGENCY MNGR
TREES DOWN IN THE OAKRIDGE COMMUNITY BETWEEN HARTSELLE
AND DECATUR.
&&
MPLocal storm report, May 8, 2:49 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
249 PM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM NON-TSTM WND DMG 5 S CULLMAN 34.10N 86.84W
05/08/2008 CULLMAN AL TRAINED SPOTTER
SPOTTER IN DODGE CITY REPORTS A POSSIBLE WALL CLOUD
APPROACHING CITY OF CULLMAN.
&&
MPLocal storm report, May 8, 2:54 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
254 PM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG GOOD HOPE 34.11N 86.86W
05/08/2008 CULLMAN AL EMERGENCY MNGR
TREE DOWN ON A HOME IN GOOD HOPE. DAMAGE IN SOUTHERN
CULLMAN. TREES AND POWER LINES ALSO DOWN ON CR 222 NEAR
TREMBLE.
&&
MPLocal storm report, May 8, 2:55 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
255 PM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG DANVILLE 34.41N 87.08W
05/08/2008 MORGAN AL EMERGENCY MNGR
TRAILER TURNED OVER AND A TREE BLOWN DOWN ONTO A HOUSE IN
DANVILLE.
&&
MPLocal storm report, May 8, 2:57 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
257 PM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG MADISON 34.70N 86.75W
05/08/2008 MADISON AL TRAINED SPOTTER
TREES DOWN ON COUNTY LINE ROAD 2.5 MILES NORTH OF THE
RIVER.
&&
MPLocal storm report, May 8, 3:06 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
306 PM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 1 E HANCEVILLE 34.06N 86.75W
05/08/2008 CULLMAN AL TRAINED SPOTTER
SHINGLES BLOWN OFF HOUSES AND LARGE TREES 2-3 FT. IN
DIAMETER BLOWN OVER ALSO. TREES WERE 50 TO 60 FEET HIGH.
&&
MPThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:40 AM CDT | Tornado Warning | HUN | Colbert, Franklin | 50 min |
| May 8, 9:30 AM CDT | Tornado Warning | HUN | Colbert, Franklin | 33 min |
| May 8, 12:13 PM CDT | Tornado Warning | HUN | Lauderdale | 17 min |
| May 8, 12:35 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale, Lawrence | 40 min |
| May 8, 12:43 PM CDT | Tornado Warning | HUN | Franklin, Lawrence | 47 min |
| May 8, 1:03 PM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 27 min |
| May 8, 1:23 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 37 min |
| May 8, 2:08 PM CDT | Tornado Warning | HUN | Cullman | 52 min |
| May 8, 2:27 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 33 min |
| May 8, 2:41 PM CDT | Tornado Warning | HUN | Madison | 21 min |
| May 8, 2:54 PM CDT | Tornado Warning | HUN | Cullman, Marshall, Morgan | 36 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.